RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1990, Volume 24, Issue 2, Pages 50–62 (Mi faa937)  

Jacobi equations on minimal homogeneous submanifolds in homogeneous riemannian spaces

Lê Hông Vân

M. V. Lomonosov Moscow State University

Full text: PDF file (1580 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1990, 24:2, 125–135

Bibliographic databases:

UDC: 517.974
Received: 08.06.1989

Citation: Lê Hông Vân, “Jacobi equations on minimal homogeneous submanifolds in homogeneous riemannian spaces”, Funktsional. Anal. i Prilozhen., 24:2 (1990), 50–62; Funct. Anal. Appl., 24:2 (1990), 125–135

Citation in format AMSBIB
\Bibitem{Le 90}
\by L\^e H\^ong V\^an
\paper Jacobi equations on minimal homogeneous submanifolds in homogeneous riemannian spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1990
\vol 24
\issue 2
\pages 50--62
\mathnet{http://mi.mathnet.ru/faa937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1069407}
\zmath{https://zbmath.org/?q=an:0714.58010}
\transl
\jour Funct. Anal. Appl.
\yr 1990
\vol 24
\issue 2
\pages 125--135
\crossref{https://doi.org/10.1007/BF01077705}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EM78500006}


Linking options:
  • http://mi.mathnet.ru/eng/faa937
  • http://mi.mathnet.ru/eng/faa/v24/i2/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:224
    Full text:75
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020